# SDR GTIA2023121937707

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N929NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9395
- Aircraft time: 12,234 hours, 5,051 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DECENDING THROUGH 4000FT GOT A MUSTY SMEEL IN FLIGHT DECK ISOLATED THE SMELL TO PACK 1 TURNED OFF PACK 1 AND THE SMELL WENT AWAY-PEFORMED TSM 05-50-00 IDENTIFIED PACK 1 AS SOURCE OF CONTAMINATION
